# SDR FDKA200612370

- Difficulty date: December 22, 2006
- Submitted: December 27, 2006
- Operation: Air carrier
- Aircraft: N830MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145259
- Aircraft time: 14,820 hours, 13,391 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6103 MCO-FLL (0645 PHX LCL).  EMERGENCY EXIT SIDEWALL LIGHT INOP.  MX SECURED THE ELECTRICAL CONNECTION AND OPS CHECK NORMAL.
